MAUDE Adverse Event Report: Hologic, Inc. EVIVA_0913-20; INSTRUMENT, BIOPSY

Hologic, Inc. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that the device's "cutting chamber would not close." the issue was identified prior to the procedure and prior to patient use.No patient or user harm was reported, and no additional medical or surgical intervention was required.Customer outreach confirmed the issue was identified prior to the procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50839251
Report Number1222780-2026-00607
Device Sequence Number15940058
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974(17)280429(10)E26D30RU
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26D30RU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown